Solvability of implicit difference equations

This article concerns sufficient conditions for the solvability of implicit difference equations. These are cast in a very general framework that relies on the α-covering and Lipschitz properties of the implicit recursive map with respect relatively to the first and second arguments. Difference equations have a prominent role in many scientific and engineering fields and may arise due to a wide variety of reasons. These may range from the discretization of time and other variables in dynamic systems given by either ordinary or partial differential equations required by computational procedures, or from the intrinsically discrete nature of many systems. While in some of these, discrete state transitions are caused by discrete events, in others, their decentralized nature requires iterative procedures built in the control synthesis in order to achieve some kind of global consensus. © 2015 Springer International Publishing.

Publisher
Springer Verlag
Language
English
Pages
23-28
Status
Published
Volume
321 LNEE
Year
2015
Organizations
  • 1 Peoples' Friendship University of Russia, M. Maklaya str., 6, Moscow, 117198, Russian Federation
  • 2 University of Porto, Rua Dr. Roberto Frias, Porto 4200-465, Portugal
Keywords
covering mappings; Implicit difference equations; initial value problems
Date of creation
19.10.2018
Date of change
19.10.2018
Short link
https://repository.rudn.ru/en/records/article/record/4718/
Share

Other records